# SDR CA000518004

- Difficulty date: May 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747475
- Aircraft time: 44,022 hours, 5,625 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  NR 2 ENGINE SHUT DOWN DUE TO HIGH VIBRATIONS NO OTHER DETAILS SUBMITTED.
